# SDR IPXA1B69552

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 814B6554115
- Condition: Damaged
- Location: Bs 1550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL HAS 1" HOLE, BS 1550.  REPAIRED IAW SRM 53-00-50, REPAIR 1, PARA 4.D.
